# SDR CALA2025100609666

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 40,226 hours, 14,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP LOWER O/B SEAL MISSING. UPATED PICTURE. INSTALLED LEFT WING I/B FLAP LOWER O/B SEAL IAW AMM 27-51-11.
